# SDR AALA20131018009

- Difficulty date: October 17, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- Aircraft time: 67,922 hours, 23,578 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT SEAT 28D INOPERATIVE.  FOUND WIRE PULLED FROM SIDEWALL TO SEAT EE LIGHTS CONNECTOR.  REPINNED CONNECTOR FOR SEAT 28A.  OPERATIONS CHECKED NORMAL
